Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

A Month After 3

Been off Accutane for about a month. Slight acne coming back in neck area. Here's the other side. I'm using Benzamycin (close enough) paks, Brevoxyl wash and the clyndamycin phosphate stuff. I can handle this slight acne. I just hope it doesn't come back full force like after my first Accutane run.

    From the album:

    I <3 The Tane

    • 18 pictures
    • 0 comments
    • 41 image comments

    Photo Information for A Month After 3


    Recommended Comments

    yeah looks good maybe you have follicitus cuz when u shave the hair gets trapped under the skin thats what I have I think

    its annoying just don't use after shave gels or anything since they clog your pores

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×